# SDR JJBA20250319024

- Difficulty date: March 10, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR MECH BRACKET UPPER AND MIDDLE FOUND CRACKED AT FR 67-68 AND STR 4R-5R. CRACKED AFT CARGO DOOR MECH BRACKETS (UPPER AND MID) AT FR 67-68 BTW STR 4-5R. REPLACED AND INSTALLED WITH NEW PARTS AND SOLID RIVETS
